Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    80
  • comments
    72
  • views
    58880

Day 104 Of Accutane!

ls206816

1399 views

So now I have transitioned into 60mg a day. And tight now in pretty sure I'm in my initial breakout that happens every time I increase my dose! But luckily this time it's not that bad. I also stopped wearing makeup Because it would just peel off my face during the day and that's not really pretty lol. Also now everyone keeps asking if I'm sunburnt lol. I just say yes.

I still have bumps all over my hands so the lotion my dermatologist gave isn't really working I also can't find this lotion in any store near me so in trying to save what I have from the little sample he gave me.

Since I've gone up in my dose I have been considerably more dry and itchy but whatever! I need clear skin!



3 Comments


Haha good thing to say yes to the sunburn, it's much easier!

Have you thought about perhaps trying a translucent powder? Clinique do one as part of their redness solutions. It's fairly good at toning down redness and shine.

For the problem with your hands, just make sure you're not getting your hands in the sun or drinking alcohol. Those two things would give me that nasty rash. Major pain in the butt!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×